# SDR CA041001008

- Difficulty date: September 29, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 14,953 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 1430 · Fasteners
- Part: Barrel Nut
- Part number: B42624
- Condition: Damaged
- Location: Engine Mount
- Component: Engine Mount
- Component part number: 73507217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TORQUE CHECK OF ENGINE MOUNT BOLTS PERFORMED OB BOLT CORRECT TORQUE COULD NOT BE ACHIEVED.  BARREL NUT REMOVED AND FOUND TO HAVE DAMAGED THREADS AND WAS OF FIBER LOCK STYLE.  BARRREL NUT AND BOLT REPLACED WITH IPC REQUIRED PARTS.
